# SDR ASAA2013061695117

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 392 hours, 132 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED AUTOTHROTTLE OPS TEST SYS TEST AND DFCS BITE 32.  ALL TESTS PASSED.
